# SDR 2005FA0001479

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: General aviation
- Aircraft: N977RY
- Make and model: Boeing 737-800
- Aircraft serial: 32740
- Engine: Ge CFM56*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Crossed
- Location: Control Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING FOLLOWING PTU TEST FIRE, THE PTU CONTROL VALUE AS FOUND FAILED IN CLOSED POSITION WITH 28 VDC ON PIN:  2 OF VALVE CONNECTOR.  AN INVESTIGATION REVEALED WIRES WERE CROSSED AT MFG.  WIRING REMADE IAW WDM2911 AND NEW VALVE FIT. (SW15200606366) (K)
